Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes yellow discharge along with little blood, and pain in the vagina after an intercourse?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13448 Questions

default
Posted on Tue, 18 Sep 2018 in Vaginal and Uterus Health
Question: when i wipe down therr it has a yellow substance. and today i noticed a little bit of blood. when my partner and i had intercourse for valentines day the other day my vagina hurt. i dont kniw whats going on but im to scared to actually go and see a doctor about it. i am on birth control. i recently changed back down to a lower dosage due to getting thrush and my sex drive lowering.
doctor
Answered by Dr. Rakhi Tayal 20 minutes later
Brief Answer:
Bacterial vaginosis likely.

Detailed Answer:

Hello,

Thanks for posting your query.

You are currently suffering from bacterial vaginosis (BV). It is mostly caused by an anaerobic organism, G.vaginalis. It can be associated with other vaginal infection like yeast infection etc.

Metronidazole or same categorical drug (like Tinidazole/ Secnidazole) is the treatment of choice to cure BV. It can be taken as a single dose.

In mixed vaginal infection, AFS kit (combination of Azithromycin, Fluconazole & Secnidazole) is quite effective.

Local application of Clindamycin gel is also helpful. In such cases, your sexual partner also needs complete course of treatment.

In this scenario, you must consult with a gynecologist regarding this for proper guidance through pelvic examination (with or without speculum), relevant investigation (like STD profile, vaginal swab test, complete hormone assay etc).

Take suggestive measures with supportive medication accordingly.

I hope this answers your query.


Wishing you good health.

Regards.
Dr. Rakhi Tayal, OBGYN


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on